# SDR 04FDEA00816

- Difficulty date: April 1, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CENTER CARGO TRACK AT CENTER LINE RT SIDE BETWEEN FRAME 77 AND 78, 2 EA AREAS OF CORROSION.  CUT OUT DAMAGED SECTION OF CARGO TRACK AND INSTALLED NEW SECTION IAW SRM 53-10-16.
